HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A remark on the quantale structure of multisets

Files in This Item:
pre393.pdf319.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83539

Title: A remark on the quantale structure of multisets
Authors: Arase, T. Browse this author
Issue Date: 1-Oct-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 393
Start Page: 1
End Page: 10
Abstract: The set P* (I) of finite multisets on a set J has a natural quantale structure. In this note we study the quantic nuclei of this quantale, and show that they are parametrized by those subsets of the infinite multisets P** (I) whose elements are mutually uncomparable. We also study the quantic nuclei of another natural quantale structure on P*(I) with respect to the opposite order.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69143
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University